# SDR 96FDEA01556

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630918
- Condition: Corroded
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0541 AND 011, FOUND CORROSION (C53-221-01) ON FRAME WEB AND TWO STIFFENERS AFT SIDE OF BS 251.6 RBL 51 WL 215 TO 221.  *S/D*  REMOVED CORRODED WEB AND STIFFENERS AT BS 251.6 RBL 51  WL 215 TO 221.  FABRICATED AND INSTALLED WEB AND STIFFENERS IAW FEDEX SRM 51-40-2.
